# SDR DALA1243230699

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 44,370 hours, 16,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5089
- Condition: Corroded
- Location: Bs 1640 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1640 BL 0 CORRODED.  REMOVED CORRODED FLOORBEAM.  FABRICATED NEW REPAIR IAW SRM 53-00-51.  INSTALLED REPAIR IAW SRM 53-00-5.  TOPCOATED IAW SRM 51-20-01.
